# SDR CALA2014092992340

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRAP CHANNEL FOUND CORRODED AROUND SCREW HOLE AT STATION 1790 LBL 12.  CORRODED FLOOR SUPPORT REPLACED IAW DWG 140U5287 REV W DWG 146U5251 REV F & SRM 51-4 0-02.
